# SDR QMLA040820035

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N796PC
- Make and model: Pilats PC1245
- Aircraft serial: 796
- Aircraft time: 6,219 hours, 7,781 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Part serial: 70010091
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

BEEN RECEIVING BATTERIES (P N# RG-380E/44)FROM VENDOR ISATAIR IN FLORIDA AS BEING REPAIRED AND NONE ARE HOLDING APM,S WE ARE CONSTANTLY HAVING FLAP RESETS AND ON THE VERGE OF HAVING HOT STARTS.  ORDERED NEW BATTERY AND HAVE NO PROBLEMS TILL THE 200HR CAP CHECK BATTERIES ARE INSTALLED WHICH ARE ON A MINDER TILL INSTALLED. EVERYTIME WE TURN THEM IN FOR CAP CHECK I REQUEST A NEW BATTERY AND KEEP RECEIVING THE OLD ONE BACK SAYING REPAIRED LIKE TO GET RID OF THE OLD ONES AND RECEIVE NEW ONES
